Self-trapped propagation in the nonlinear cubic-quintic Schroedinger equation: a variational approach

Year: 1994

Authors: De Angelis C.

Autors Affiliation: Universita di Padova, Padova, Italy

Abstract: In the framework of a variational approach, we determine approximate analytical expressions for the self-trapped solutions in the cubic-quintic nonlinear Schrodinger equation (NLCQSE) and compare our solutions with the available exact ones. Through our approach, we also discuss the stability of the solutions and give simple explanations to the physical meaning of the bistable soliton regime, which can be obtained for some parameter values.


Volume: 30 (3)      Pages from: 818  to: 821

KeyWords: Nonlinear Optics
DOI: 10.1109/3.286174

Citations: 84
data from “WEB OF SCIENCE” (of Thomson Reuters) are update at: 2024-06-09
References taken from IsiWeb of Knowledge: (subscribers only)
Connecting to view paper tab on IsiWeb: Click here
Connecting to view citations from IsiWeb: Click here